Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Swelling in feet, no renal problem. No improvement with dyter-20. Should I continue this tablet?

I am having swelling in my both feet specially ankles. left foot ankle is having more swelling than right one. My Nefrologist doctor has advised dyter-20 - one tablet a day to flush the accumulated fluid in both feet. I am taking this tablet for the last two months. no relief. my doctor says after seeing all tests that i have no renal problem. pl. advise whether I can continue the tab. if so, for how long? what could be the reason of swelling feet ? in the morning when i wake up no swelling is there. Regards
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

I do not suggest to continue the medicine without guidance from the doctor. It can cause more adverse problems.

If the swelling progresses as the day continues it looks to be dependent edema, most probably pitting type. it is good that the nephrologist also ruled out kidney problems. It is good to rule out other reasons like cardiac problems, liver function and nutritional as well. Consult a Internal Physician now.
Answered: Mon, 18 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor